# SDR COMA9760113

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAPS FAILED AT 20 DEGREES DURING APPROACH.  COULD NOT DUPLICATE DISCREPANCY.  NO FAULT CODES IN FECU.
